# SDR NACA20130221007

- Difficulty date: February 21, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 68,696 hours, 52,647 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP ATTACHED TO LOWER FLOORBEAM CAP AT BS 767 LBL 45.  CORROSION ON STRAP ATTACHED TO LWR FLOORBEAM CAO AT STA 767 LBL 45, WAS BEYOND LIMITS AND REPLACED PART IAW B737200 SRM 51101 PARAGRAPH 7 REV 105 AS PER ORIGINAL.
